Volume 7, Issue 4
A Numerical Method of the Ramm Integral

Long-ji Tang & Gan-quan Xie

DOI:

J. Comp. Math., 7 (1989), pp. 361-366

Published online: 1989-07

Preview Full PDF 82 1578
Export citation
  • Abstract

A numerical method for solving the ill-posed Ramm integral equation is presented in this paper. It is found that the method is stable and more accurate. Particularly, when the given data is contaminated by noise, satisfactory results are obtained by using the algorithm of this paper.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-7-361, author = {}, title = {A Numerical Method of the Ramm Integral}, journal = {Journal of Computational Mathematics}, year = {1989}, volume = {7}, number = {4}, pages = {361--366}, abstract = { A numerical method for solving the ill-posed Ramm integral equation is presented in this paper. It is found that the method is stable and more accurate. Particularly, when the given data is contaminated by noise, satisfactory results are obtained by using the algorithm of this paper. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9485.html} }
TY - JOUR T1 - A Numerical Method of the Ramm Integral JO - Journal of Computational Mathematics VL - 4 SP - 361 EP - 366 PY - 1989 DA - 1989/07 SN - 7 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9485.html KW - AB - A numerical method for solving the ill-posed Ramm integral equation is presented in this paper. It is found that the method is stable and more accurate. Particularly, when the given data is contaminated by noise, satisfactory results are obtained by using the algorithm of this paper.
Long-ji Tang & Gan-quan Xie. (1970). A Numerical Method of the Ramm Integral. Journal of Computational Mathematics. 7 (4). 361-366. doi:
Copy to clipboard
The citation has been copied to your clipboard